MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. MISSION KIT; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. MISSION KIT; BIOPSY INSTRUMENT
Model Number 1610MSK
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As this malfunction is considered one event; only one mdr report will be submitted for the reported quantity affected of 30 for this event.The manufacturing location was selected as unknown due to system limitations.The manufacturing location for the mission product is bd-santo domingo.As the lot number for the device was provided, a review of the device history records will be performed.The device has been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.(expiry date: 08/2024).
 
Event or Problem Description
It was reported that prior to a biopsy procedure, the front end label of the package allegedly mismatches with box label.There was no patient contact.
 
Additional Manufacturer Narrative
H10: as this malfunction is considered one event; only one mdr report will be submitted for the reported quantity affected of 6 for this event.H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: six cartons (thirty mission kits) containing sealed lot samples of mission disposable core biopsy instruments were received.Each carton contains five devices inside it.On visual evaluation, it was noted that the carton end label does not match with the information in the tw.And it was further noted that the label information of the device inside the carton was found to be matching with the tw information.Therefore , the investigation for the reported device markings/labelling problem is confirmed as there was a mismatch between the label information of the outside carton and the device present inside the carton.Three electronic photos were provided for review.First photo shows the kit label information which shows 1610msk (material no) and 0001433779 (lot no).Second photo shows the label present on the top side of the carton which states 1610msk (material no) and 0001433779 (lot no).Third photo shows the label present at rear end of the carton, which shows the label information (i.E 2010 ms and 0001431580).Therefore, based on the photo review, the reported failure device markings/labelling can be confirmed.Therefore, the investigation for the reported device markings/ labelling problem can be confirmed as there was mismatch between the information present on the label at the rear end of the carton and the label at the top side of carton , and in the outer packaging of the device present inside.A definitive root cause for the alleged device markings/labelling problem could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.The manufacturing location was selected as unknown due to system limitations.The manufacturing location for the mission product is bd-santo domingo.H10: d4(expiry date: 08/2024).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that prior to a procedure, the device package was allegedly mislabeled.There was no patient contact.

Brand Name
MISSION KIT
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
UNKNOWN
BR  
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key13520740
Report Number2020394-2022-00097
Device Sequence Number11801904
Product Code KNW
UDI-Device Identifier00801741142567
UDI-Public(01)00801741142567
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K171953
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1610MSK
Device Catalogue Number1610MSK
Device Lot Number0001433779
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/18/2022
Supplement Date Received by Manufacturer04/26/2022
Initial Report FDA Received Date02/14/2022
Supplement Report FDA Received Date05/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown